Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 176429, 15 pages
http://dx.doi.org/10.1155/2014/176429
Research Article

Global Existence and Blow-Up for the Euler-Bernoulli Plate Equation with Variable Coefficients

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 4 October 2014; Accepted 8 December 2014; Published 25 December 2014

Academic Editor: Hugo Leiva

Copyright © 2014 Jianghao Hao and Jie Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianghao Hao and Jie Lan, “Global Existence and Blow-Up for the Euler-Bernoulli Plate Equation with Variable Coefficients,” Journal of Function Spaces, vol. 2014, Article ID 176429, 15 pages, 2014. https://doi.org/10.1155/2014/176429.